MathSciNet Relay Station
MathSciNet bibliographic data
MR2034234 (2005b:92046) 92D25 (35F15 47D06 47D60 47N20)
Piazzera, Susanna An age-dependent population equation with delayed birth process. Math. Methods Appl. Sci. 27 (2004), no. 4, 427–439.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement